Aspirin Extra Strength 500mg 100 Tablets
For fast and effective relief of Headaches, Joint & Body Pain, Fever, Pain from Cold & Flu
Directions (Adults 18 and older): Dose for pain and fever: 1 or 2 tablets with a glass (250mL) of milk or water every 4-6 hours as necessary up to 8 tablets/day. Dose for Migraine Pain: At onset of pain or symptoms, take 2 tablets with a glass (250mL) of milk or water every 4-6 hours as necessary up to 8 tablets/day. Do not take more than the recommended dose unless advised by a doctor. Use the smallest effective dose. Consult a doctor if fever lasts more than 3 days or pain lasts longer than 5 days. Store between 15-20°C.
Caution: Contains enough drug to seriously harm a child; keep out of their reach. Coated Daily Low Dose ASA 81mg is not recommended for children or teenagers. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye's Syndrome, a rare but serious illness reported to be associated with ASA. Consult a doctor before using during pregnancy/nursing.
Warnings: Do not take if you: are allergic to ASA, salicylates, non-steroidal anti-inflammatory drugs (NSAIDs)/pain relievers/fever reducers or other ingredients in the product; have an ulcer, history of ulcers or are prone to bleeding; have active or severe liver or kidney disease or congestive heart failure; have a history of asthma caused by salicylates or other NSAIDs; are using methotrexate at doses of 15mg/week or more; are in the last trimester of pregnancy. Consult a doctor before use when pregnant/nursing. Do not use with other drugs with ASA, salicylates or other NSAIDs e.g. ibuprofen, naproxen.
Medicinal Ingredient: Each tablet contains 500mg of acetylsalicylic acid (ASA).
Non-Medicinal Ingredients: carnauba wax, corn starch, D&C Red #7 Calcium Lake, FD&C (Blue #2, Red#40 - Aluminum Lake), hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin.